Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex with my boyfriend and had the condom break and we stopped having sex. I then went to my GP to get the morning after pill to be on the safe side. It was day 7 of my cycle I took the morning after pill. If my cycle was to continue as normal as a 28th day cycle it would have been due on the 14th of this month. I had a very stressful week last week personally and I know one of the affects of the morning after pill is delayed menstruation. I also had bleeding during the coarse of my cycle for 3 days and i experienced abdominal pain. It is now 8 days after my due period date. Why have I not got my period should I take a pregnancy test? is this normal

Loading...

Hi So,

You can certainly test since it has been more than 3 weeks.

Having a late period is a VERY common side effect of the morning after pill.  Your next FEW cycles can be early or late AND heavier or lighter than normal.

Reply

Loading...

Thank you so much. I will take a test tomorrow I am just so terrified or the results I have received the perscription for the pill and can I take this the day I finally get my period here is hoping?!
Reply

Loading...